# SDR TWRA96239

- Difficulty date: July 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606FF
- Make and model: Boeing 747136
- Aircraft serial: 20273
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 363781
- Condition: Failed
- Location: Staircase
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND A-ZONE LEFT FLOOR EVAC LIGHTS DIM.  FOUND LIGHT STRIP AT FAULT.  REMOVED AND REPLACED LIGHT STRIP AT STAIRCASE.  SYSTEM OPS CHECKED NORMAL AS PER MM 33-51-00 PG 501.  (M)
